# SDR VNAA202508280045

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L BETWEEN FS 295.00 AND FS 310.00 IS CORRODED. CORRECTIVE ACTION: NSTALLED STRINGER 24L BETWEEN FS280 TO FACTORY SPLICE AT FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED SPLICE AT FS 333 STRINGER 24L IAW CRJ 700 SRM 51-42-06-001-001-A01. SH670-31212-1
